Regularization and the problem of division
Doklady Akademii Nauk, Tome 132 (1960) no. 2, pp. 295-298
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_132_2_a13,
author = {V. P. Palamodov},
title = {Regularization and the problem of division},
journal = {Doklady Akademii Nauk},
pages = {295--298},
year = {1960},
volume = {132},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_132_2_a13/}
}
V. P. Palamodov. Regularization and the problem of division. Doklady Akademii Nauk, Tome 132 (1960) no. 2, pp. 295-298. http://geodesic.mathdoc.fr/item/DAN_1960_132_2_a13/